# SDR F3LA2022030100001

- Difficulty date: February 25, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N301FR
- Make and model: Airbus A300*
- Aircraft serial: 7141
- Aircraft time: 16,951 hours, 7,130 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Seal
- Part number: D5237106020600
- Part serial: NA
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CORRECTIVE ACTION: REF CONTROL #1180103: PERFORMED TSWS IN IT'S ENTIRETY. R&R HP SENSE LINE. R&R #2 CABIN PRESSURE CONTROL. R&R #1 ENG HPV. ALL OPS AND LEAK CHECKS GOOD. REF LP 194692 #3; FWD CARGO DOOR SEAL REMOVED AND REPLACED. PRESSURIZATION CHECKS GOOD. REF PEMCO NR12295-0006                    *****SUPPLEMENTAL INFORMATION PLEASE UPDATE ORIGINAL RECORD****
